Coefficient inequality for a function whose derivative has a positive real part

Aini Janteng, Suzeini Abdul Halim, Maslina Darus

Research output: Contribution to journalArticle

76 Citations (Scopus)

Abstract

Let R denote the subclass of normalised analytic univalent functions f defined by f(z) = z + Σn =2a nzn and satisfy Re{f′ (z)} > 0 where z ε D = { z : |z| < 1}. The object of the present paper is to introduce the functional |a2a4 - a3 2|. For f ε R we give sharp upper bound for |a2a4 - a 3 2|.

Original languageEnglish
Article number50
Pages (from-to)1-5
Number of pages5
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume7
Issue number2
Publication statusPublished - 2006

Fingerprint

Coefficient Inequalities
Univalent Functions
Analytic function
Upper bound
Denote
Derivatives
Derivative
Object

Keywords

  • Convex and starlike functions
  • Fekete-Szegö functional
  • Hankel determinant
  • Positive real functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Coefficient inequality for a function whose derivative has a positive real part. / Janteng, Aini; Halim, Suzeini Abdul; Darus, Maslina.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 7, No. 2, 50, 2006, p. 1-5.

Research output: Contribution to journalArticle

@article{a978e9214cb94c5fab217dffc9ea7d1e,
title = "Coefficient inequality for a function whose derivative has a positive real part",
abstract = "Let R denote the subclass of normalised analytic univalent functions f defined by f(z) = z + Σn ∞=2a nzn and satisfy Re{f′ (z)} > 0 where z ε D = { z : |z| < 1}. The object of the present paper is to introduce the functional |a2a4 - a3 2|. For f ε R we give sharp upper bound for |a2a4 - a 3 2|.",
keywords = "Convex and starlike functions, Fekete-Szeg{\"o} functional, Hankel determinant, Positive real functions",
author = "Aini Janteng and Halim, {Suzeini Abdul} and Maslina Darus",
year = "2006",
language = "English",
volume = "7",
pages = "1--5",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "2",

}

TY - JOUR

T1 - Coefficient inequality for a function whose derivative has a positive real part

AU - Janteng, Aini

AU - Halim, Suzeini Abdul

AU - Darus, Maslina

PY - 2006

Y1 - 2006

N2 - Let R denote the subclass of normalised analytic univalent functions f defined by f(z) = z + Σn ∞=2a nzn and satisfy Re{f′ (z)} > 0 where z ε D = { z : |z| < 1}. The object of the present paper is to introduce the functional |a2a4 - a3 2|. For f ε R we give sharp upper bound for |a2a4 - a 3 2|.

AB - Let R denote the subclass of normalised analytic univalent functions f defined by f(z) = z + Σn ∞=2a nzn and satisfy Re{f′ (z)} > 0 where z ε D = { z : |z| < 1}. The object of the present paper is to introduce the functional |a2a4 - a3 2|. For f ε R we give sharp upper bound for |a2a4 - a 3 2|.

KW - Convex and starlike functions

KW - Fekete-Szegö functional

KW - Hankel determinant

KW - Positive real functions

UR - http://www.scopus.com/inward/record.url?scp=33744723048&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33744723048&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 1

EP - 5

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 2

M1 - 50

ER -